# SDR IPXA2025032534685

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 63,642 hours, 17,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: SN0073
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO PREFLIGHT.   REVERSED DMP AND R&R EMERGENCY LT BATTERY PER AMM 33-51-01. OPS CHECK GOOD.
